Some remarks on the chromatic number of the strong product of graphs

Vesztergombi, Katalin: Some remarks on the chromatic number of the strong product of graphs. Acta cybernetica, (4) 2. pp. 207-212. (1979)

[img] Cikk, tanulmány, mű
cybernetica_004_fasc_002_207-212.pdf

Download (609kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1979
Volume: 4
Number: 2
Page Range: pp. 207-212
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 212. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12279

Actions (login required)

View Item View Item